MathSciNet Relay Station
MathSciNet bibliographic data
MR556105 12E15 (12B35 16A54)
Platonov, V. P. Reduced $K$-theory for $n$-fold Henselian fields. (Russian) Dokl. Akad. Nauk SSSR 249 (1979), no. 6, 1318–1320.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement